BibTeX record: journals/siamma/YaoZZ10

download as .bib file

@article{DBLP:journals/siamma/YaoZZ10,
  author    = {Lei Yao and
               Ting Zhang and
               Changjiang Zhu},
  title     = {Existence and Asymptotic Behavior of Global Weak Solutions to a 2D
               Viscous Liquid-Gas Two-Phase Flow Model},
  journal   = {{SIAM} J. Math. Analysis},
  year      = {2010},
  volume    = {42},
  number    = {4},
  pages     = {1874--1897},
  url       = {http://dx.doi.org/10.1137/100785302},
  doi       = {10.1137/100785302},
  timestamp = {Tue, 21 Oct 2014 05:02:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamma/YaoZZ10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}